MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIGILANT? EL ICD VR; Implantable Cardioverter Defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION VIGILANT? EL ICD VR; Implantable Cardioverter Defibrillator (ICD)
Model Number D232
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) received anti-tachycardia pacing (atp) and shock therapy that may have been inappropriate.Technical services (ts) reviewed the stored data and noted the irregular ventricular rate of approximately 175-180 beats per minute.Was suggestive of atrial fibrillation (af) with rapid ventricular response (rvr), two atp bursts and three electric shocks were delivered.The device was operating as programmed.No additional adverse patient effects were reported.This icd remains in service.

Brand Name
VIGILANT? EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50424456
Report Number2124215-2026-45540
Device Sequence Number15747630
Product Code LWS
UDI-Device Identifier00802526587788
UDI-Public(01)00802526587788(17)240808
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/08/2024
Device Model NumberD232
Device Catalogue NumberD232
Device Lot Number304137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/25/2026
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale